My 8 year old son has been sick for the past 6 months. It started with a hospitalization for what they think was a virus that attacked his nervous system. He had aspiration pneumonia and throat paralysis. They ran a feeding tube, he had it in for a couple of months until his throat returned to normal. For a few months after the tube was removed he would randomly have headaches, stomach aches, and vomiting. But back in March he started to vomit blood and we took him to the hospital. They gave him IV fluids, ran a few tests and sent us home. We were referred to a GI doctor. He has constant diarrhea, stomach burning and pain, headaches a couple of times a week, nausea, he complains of some leg pain, and hiccups when things are really bad. He doesn't ever want to eat so he has lost a little weight. He has missed a ton of school. He had a colonoscopy and endoscopy that came back as normal. I know something is wrong. I am frustrated and I don't know what to do. He can't sleep away from home and we can't take any trips out of the area. He is also frustrated with hurting all the time, and doctors telling us that nothing is wrong. They put him on a medication called Bentyl for IBS to see if it would help, at first it seemed to, but now things are back to the way they were before. He ate wings for dinner last night and has been paying for it all day today. Has anyone else experienced this before? I am desperate to help him feel better. He weighs about 63 pounds. Before he got ill he weighed 74. He has always loved to eat and was never a picky eater. They have ruled out Chron's, Celiac, and Ulcers. They have pretty much given up on him and say he has IBS which I know isn't true. Please help!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?